Anybody have the problem (not all the time but most of the time) where you put in eye drops and it makes your eyes burn really bad and turn really red. By red I mean lots of veins show up in the whites of your eyes. The burning lasts like 3-5 minutes and eyes feel sore afterwards. I'm guessing this is from inflammation but I'm not sure why this happening since eye drops are supposed to soothe the eyes. Any ideas?
1 of 2 < >
ATTN: The forums will be down part of the day of March 31 for a scheduled update.
2 of 2 < >
Attn: Anyone Who Requested Registration and never got a response.
We normally get back to people on registration requests within a few business days. If you don't hear back from us within a week it may be because we're having difficulty with your email address. If you included your username in your request we've probably registered you already and just can't send you the information. You can give us a call at 1-877-693-7939 between the hours of 8am-4am Pacific time. We'll have your information set aside to give to you in the event attempts to send to your email didn't work.
Eye drops burn really bad and make eyes sore